# SDR SWAA2023051223744

- Difficulty date: April 5, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT 231YJW BALLAST LT SIDE AT PASSENGER CABIN (1 EA) 2023-237524<[01] REPLACED EMERGENCY EXIT LIGHT 231YJW BALLAST LT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-21-00-960-802 STEP 7. C. (4) TO 7. C. (6) PERFORMED OPERATIONAL TEST; IS OK  SEE INDIVIDUAL SIGN-OFF BELOW;[02] COMPLETE TASK CERTIFIED
